Content Type

Date Range

Filter















































































































































































































































































































































































































































































































































































































































































































Frequently Downloaded

American Journal of Mathematics (October 2017)

This search result is for a Journal

Nodal intersections for random eigenfunctions on the torus

Zéev Rudnick
American Journal of Mathematics -- Volume 138, Number 6, December 2016
pdf icon Download PDF

This search result is for a Journal

Insufficiency of the étale Brauer-Manin obstruction: Towards a simply connected example

Arne Smeets
American Journal of Mathematics -- Volume 139, Number 2, April 2017
pdf icon Download PDF

This search result is for a Journal

Endpoint Strichartz estimates

Terence Tao
American Journal of Mathematics -- Volume 120, Number 5, October 1998
pdf icon Download PDF

This search result is for a Journal

Potential Automorphy and the Leopoldt conjecture

Jack A. Thorne
American Journal of Mathematics -- Volume 139, Number 5, October 2017
pdf icon Download PDF

This search result is for a Journal

Möbius orthogonality for generalized Morse-Kakutani flows

William A. Veech
American Journal of Mathematics -- Volume 139, Number 5, October 2017
pdf icon Download PDF

This search result is for a Journal

On moments of twisted L-functions

Valentin Blomer
American Journal of Mathematics -- Volume 139, Number 3, June 2017
pdf icon Download PDF

This search result is for a Journal

On Burkholder function for orthogonal martingales and zeros of Legendre polynomials

Alexander Volberg
American Journal of Mathematics -- Volume 135, Number 1, February 2013
pdf icon Download PDF

This search result is for a Journal

Special values of adjoint L-functions and congruences for automorphic forms on GL(n) over a number field

Baskar Balasubramanyam
American Journal of Mathematics -- Volume 139, Number 3, June 2017
pdf icon Download PDF

This search result is for a Journal

Whittaker-Fourier coefficients of cusp forms on $\widetilde{\rm Sp}_n$: reduction to a Local Statement

Zhengyu Mao
American Journal of Mathematics -- Volume 139, Number 1, February 2017
pdf icon Download PDF

This search result is for a Journal

On the Voronoĭ formula for GL(n)

Nicolas Templier
American Journal of Mathematics -- Volume 135, Number 1, February 2013
pdf icon Download PDF